# SDR AALA20121127019

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 51,627 hours, 6,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ESCAPE PATH LIGHTS FROM ROW 20C TO 27B INOPERATIVE.  RE-SECURED LIGHT CONNECTOR.  OPS CHECK NORMAL.
